Acyclic resolutions for arbitrary groups

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We prove that for every abelian group G and every compactum X with dimGX ≤ n ≥ 2 there is a G-acyclic resolution r: Z → X from a compactum Z with dimeG Z ≤ n and dim Z ≤ n + 1 onto X.

Original languageEnglish
Pages (from-to)193-203
Number of pages11
JournalIsrael Journal of Mathematics
StatePublished - 1 Jan 2003

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Acyclic resolutions for arbitrary groups'. Together they form a unique fingerprint.

Cite this